| Catalog Number |
03P89-24 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, abbott point of care was contacted by a customer regarding i-stat pt/inr cartridges that yielded suspected discrepant inr results a 32 year old female patient.There was no additional information available at the time of this report.Return product is not available for investigation.Method date pt i-stat on (b)(6) 2023 3.8 acl top on (b)(6) 2023 2.9 collection/test times not provided at this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.Pt/inr - intended use the i-stat pt, a prothrombin time test, is useful for monitoring patients receiving oral anticoagulation therapy such as coumadin ® or warfarin.
Additional Manufacturer Narrative
Apoc incident (b)(4) apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 06-dec-2023.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained cartridge testing met the acceptance criteria in appendix 1 of q04.01.003 rev.Al (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified.
Event or Problem Description
Na.